# SDR CALA9700654

- Difficulty date: April 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N13067
- Make and model: Doug DC-10-30
- Aircraft serial: 47866
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 1421
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2 CRACK IN FORMED ANGLE AT FUSELAGE SKIN, STA 1421, LONGERON 31L TO 32L, AT LT WING INBOARD TOP FILLET AREA.  THE ANGLE WAS REMOVED.  A REPAIR ANGLE WAS FABRICATED AND INSTALLED IAW SRM 53-53-01, VOL II, 51-31-01, VOL II, AND 51-33-01, VOL 11.
